# SDR IPXA09155734

- Difficulty date: April 21, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 8,942 hours, 5,740 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C LT WING O/B FLAP LEADING EDGE IS CHAFED AT I/B END OF FLAP.  REMOVED REPAIR DOUBLER, FABRICATED AND INSTALLED REPAIR DOUBLER AND INTERNAL BUTT STRAP IAW A-300-600 SRM 57-50-00 PARA 4 FIG 20B.
